# SDR 2007UALA00244

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 43,956 hours, 15,766 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST INDICATES EPSU COM FWD L AND EPSU EXT LOAD FWD L ON CIDS 1 GROUND SCANNING.  EPSU SHOWS FAULT EXT LOADS.  FOUND BAD SPLICE ON WIRE 5109, REPLACED WIRE BETWEEN 2871VC AND 2819VC.  WIRE 5109 OPERATION TEST FOR EPSU OK.
